# SDR ANCF2012090700129

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 10,548 hours, 8,481 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AFTER T/O IN CLO PASSING 6000FT, BIRD STRIKES RIGHT ENGINE IMMEDIATE RETURN, ENG VIBRATION WENT UP TO 9.2 N1, MODERATE VIBRATION OTHER  PARAMETERS WERE NORMAL.  IN ACCORDANCE WITH AMM 05-51-19 PB 601 TASK 72-00-00-200-006-A ITEM 4-A(8) AND B (2)(A)(B) BOROSCOPE INSPECTION WAS ACCOMPLISHED NO DAMAGES WERE FOUND.  IN ACCORDANCE WITH AMM 05-51-14 PB 601 CHECK OF THE AIRFRAME AFTER A BIRD STRIKE IN FLIGHT WERE ACCOMPLISHED NO DAMAGE FOUND AND INSPECTION OF THE AIRFRAME AFTER A BIRD STRIKE WERE PERFORMED AND NO WERE FOUND DAMAGE.
